# SDR 97ZZZM524

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 423 - FLL/FPO - GEAR WOULD NOT GO DOWN AFTER 2 ATTEMPTS, UNTIL GO AROUND WAS INITIATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO MIA WITH GEAR DOWN AND LOCKED.  MAINTENANCE INSPECTED WIRING AND CLEANED HYDRAULIC SYSTEM FILTERS.  SEVERAL SATISFACTORY GEAR SWINGS WERE PERFORMED.  (M)
